# SDR AALA202407084822

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 64,086 hours, 26,889 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN. LUBRICATED LAVATORY-D LATCH. OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
